MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD TRUCOUNT TUBES; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD TRUCOUNT TUBES; COUNTER, DIFFERENTIAL CELL
Model Number 340334
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: pma / 510(k)#: k090967, k980858, k971205, k971110, k970326, k970742, and k071143.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the lot # on 12 bags is different than the lot # on the shipper with a bd trucount¿ tubes.The following information was provided by the initial reporter, translated from chinese to english: the batch of the product packaging box does not match the batch of the inner bag.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report # 2916837-2021-00306 was sent in error.A photo provided by the customer illustrate a box with the batch 1112420 that correspond to the batch number for the kit of material 340344 and the pouch with the reference batch 21087 that corresponds to the batch number for the semifinished material.The illustration represents how bd manufacture and pack finished materials.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD TRUCOUNT TUBES
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key12160563
Report Number2916837-2021-00306
Device Sequence Number11656963
Product Code GKZ
UDI-Device Identifier00382903403349
UDI-Public00382903403349
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model Number340334
Device Catalogue Number340334
Device Lot Number1112420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1